# SDR SWIA200414132

- Difficulty date: November 22, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 25,232 hours, 32,640 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP CONTROL FAULT MESSAGE WHEN SELECTING FLAPS 15.  REMOVED AND REPLACED FCU AND LEFT NACELLE ACTUATOR.  REFERENCES A/C MM (27-50-08) (27-50-06) OPERATIONAL CHECK GOOD.  P/N 347200-1001, S/N OFF 3039, P/N 308200-1007, S/N OFF 016.
